# SDR AALA2019120439001

- Difficulty date: December 2, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N951UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000112
- Aircraft time: 25,829 hours, 21,538 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Condition: Corroded
- Location: Fwd Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD DOOR DAMPENER HAD RUST. MAINTENANCE REPLACED DAMPENER PER AMM 52-41-27.
